MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-06
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Necrosis (1971); Scar Tissue (2060)
Date of Event 11/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complication of necrosis.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.This mdr represents the galaflex 3d (device #1).An additional mdr was submitted to represent the galaflex 3d (device #2).Not returned - remains implanted.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral augmentation mastopexy using a vertical incision.Two pieces of galaflex 3d (device #1 and device #2) were used.On (b)(6) 2017, necrosis; left areola was reported.Patient was treated with medication (nitrobid, betadine wipes).Resolved with sequelae on (b)(6) 2018.Patient is reported to have a left areolar scar.As reported the patient¿s ae was assessed by the clinician as severe and a serious adverse event.Review by medical affairs identifies the reported necrosis is likely related to the device and serious.

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15713375
Report Number1213643-2022-00683
Device Sequence Number17792338
Product Code OOD
UDI-Device Identifier00855920006195
UDI-Public(01)00855920006195
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2018
Device Model Number100042-06
Device Catalogue NumberSH3D06
Device Lot Number170422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight73 KG